Yes, it is possible you are having an adverse reaction to the lisinopril, however, it could be other medication you are taking.
I don't take lisinopril, but my husband takes 30mg once a day until recently. He has been on lisinopril for 8 years and it is causing him a variety of problems, anxiety being one of them. Not to mention, insomnia, dry mouth, his tongue swelling to the point he has to get up, drink some water and sit up for awhile. And, he has a hard time regulating his high blood pressure.
One doctor took him off of lisinopril and put him on amlodipine( generic for Norvasc), 5mg once a day and that made his anxiety even worse and his blood pressure sky rocketed.
He took himself off of the amlodipine and went back on lisinopril 15mg, once a day. He chose to lower his medication without seeing a doctor, something I don't recommend. He's 63, unemployed and doesn't have health insurance so he's gone online and done a lot of research on this AND now he thinks he's doing "OK" taking lisinopril, 15mg, once a day. His blood pressure is a bit lower, but his anxiety is out of control.
FOLKS, Please, don't try and be your own doctor like my husband is doing. He needs a different medication for his high blood pressure and he needs something for his severe anxiety which is one of the reasons his blood pressure is still too high.
Lisinopril can cause an increase in your heart rate. It can also cause problems if you have sleep apena, which my husband does. It also causes a persistent cough that eventually goes away when you quit taking lisinopril, but not always.
Research lisinopril in depth. It is one of the worst high blood pressure medications prescribed.
Doctors prescribe it because it's the main HBP medication prescribed and it's easy for doctors to prescribe it. They have been prescribing it for years and they don't think about it.
I would definitely call your doctor and make an appointment to go over your medications and get off of lisinopril. The American Heart Association recommends a ***"calcium channel blocker"*** for high blood pressure.
I don't have any experience with lorazepam so I can't help you there, although .5mg seems like a very low dose.
As for being post menopausal and using a bio identical cream, I have no idea what to tell you about that, I've never heard of it.
Check on Drugs.com for more in-depth information on the medications you are taking. Also, READ the **information pamphlet** that comes with your medications. READ the information on the **"Unlikely, but Severe side effects"** of each medication you take. This is where I usually find the information Big Pharma doesn't want you to know about. It's the FINE print we all need to read as that is where the highly important information is.
Also, talk with your Pharmacist about the medications you are taking. Do they have **INTERACTIONS** you need to know about? Should they be taken together or separate? With or without food? What are the Pharmacist's recommendations? I get a lot a great information from my Pharmacist.
*My best advice to you is, make that doctor's appointment and take the information with you that you have researched so you can ask your doctor questions.*
Best wishes in find a HBP medication and an anti-anxiety medication that works for you. I have anxiety so I understand it. Please keep in touch and let us know how you are doing.